RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 9/1(110), Pages 58–66 (Mi vsgu400)  

This article is cited in 11 scientific papers (total in 11 papers)

Mathematics

Inverse problem for a nonlinear integral and differential equation of the third order

T. K. Yuldashev

The Dept. of Higher Mathematics, Siberian State Aerospace University, Krasnoyarsk, 660014, Russian Federation

Abstract: In this paper a method of study of inverse problem for a nonlinear partial integral and differential equation of the third order is proposed. A theorem on the existence and uniqueness of solution of this inverse problem is proved.

Keywords: inverse problem, nonlinear integral and differential equation, superposition of differential operators, nonlinear method of characteristics, existence and uniqueness of solution.

Full text: PDF file (113 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.95
Received: 10.12.2012
Revised: 21.12.2012

Citation: T. K. Yuldashev, “Inverse problem for a nonlinear integral and differential equation of the third order”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 9/1(110), 58–66

Citation in format AMSBIB
\Bibitem{Yul13}
\by T.~K.~Yuldashev
\paper Inverse problem for a nonlinear integral and differential equation of the third order
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 9/1(110)
\pages 58--66
\mathnet{http://mi.mathnet.ru/vsgu400}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu400
  • http://mi.mathnet.ru/eng/vsgu/y2013/i91/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Obratnaya zadacha dlya odnogo integro-differentsialnogo uravneniya Fredgolma v chastnykh proizvodnykh tretego poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(34) (2014), 56–65  mathnet  crossref  zmath  elib
    2. T. K. Yuldashev, “Dvoinaya obratnaya zadacha dlya integro-differentsialnogo uravneniya Fredgolma ellipticheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 39–49  mathnet  crossref  zmath
    3. T. K. Yuldashev, “On Fredholm partial integro-differential equation of the third order”, Russian Math. (Iz. VUZ), 59:9 (2015), 62–66  mathnet  crossref
    4. T. K. Yuldashev, “Obratnaya zadacha dlya nelineinogo integro-differentsialnogo uravneniya Fredgolma chetvertogo poryadka s vyrozhdennym yadrom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 736–749  mathnet  crossref  zmath  elib
    5. T. K. Yuldashev, “Inverse problem for a nonlinear Benney–Luke type integro-differential equations with degenerate kernel”, Russian Math. (Iz. VUZ), 60:9 (2016), 53–60  mathnet  crossref  isi
    6. T. K. Yuldashev, “Obratnaya zadacha dlya integro-differentsialnogo uravneniya Fredgolma tretego poryadka s vyrozhdennym yadrom”, Vladikavk. matem. zhurn., 18:2 (2016), 76–85  mathnet
    7. T. K. Yuldashev, “Obratnaya zadacha dlya obyknovennogo integro-differentsialnogo uravneniya s vyrozhdennym yadrom i nelokalnymi integralnymi usloviyami”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2016, no. 3, 19–33  mathnet  crossref  elib
    8. S. K. Zaripov, “Postroenie analoga teoremy Fredgolma dlya odnogo klassa modelnykh integrodifferentsialnykh uravnenii pervogo poryadka s singulyarnoi tochkoi v yadre”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2017, no. 46, 24–35  mathnet  crossref  elib
    9. T. K. Yuldashev, “Nelokalnaya kraevaya zadacha dlya neodnorodnogo psevdoparabolicheskogo integro-differentsialnogo uravneniya s vyrozhdennym yadrom”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 1(38), 42–54  mathnet  crossref
    10. S. K. Zaripov, “Postroenie analoga teoremy Fredgolma dlya odnogo klassa modelnykh integro-differentsialnykh uravnenii pervogo poryadka s logarifmicheskoi osobennostyu v yadre”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:2 (2017), 236–248  mathnet  crossref  zmath  elib
    11. S. K. Zaripov, “Ob odnoi novoi metodike resheniya odnogo klassa modelnykh integro-differentsialnykh uravnenii pervogo poryadka s singulyarnym yadrom”, Matematicheskaya fizika i kompyuternoe modelirovanie, 20:4 (2017), 68–75  mathnet  crossref
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:137
    Full text:42
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019